# SDR AALA202408055432

- Difficulty date: August 3, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 37,396 hours, 15,251 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR DIFFICULT TO OPEN IN FLIGHT. ADJUSTED UPPER COCKPIT WALL BETWEEN GALLEY AND FORWARD LAVATORY.
